MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 6H 15MM HOOK DEPTH/73MM/LT-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 6H 15MM HOOK DEPTH/73MM/LT-STER; PLATE, FIXATION, BONE
Model Number 241.095S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a lateral fracture fixation and repair of ac joint utilizing an 3.5mm locking compression plate (lcp) clavicular hook plate.There was a union of fracture after 18 weeks duration and no post-operative complications reported.Patient was reoperated and hardware was removed as patient could feel implant.This report is for one (1) 3.5mm lcp clavicle hook pl 6h 15mm hook depth/73mm/lt-ster.This is report 1 of 2 for complaint (b)(4).

Brand Name
3.5MM LCP CLAVICLE HOOK PL 6H 15MM HOOK DEPTH/73MM/LT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12506506
Report Number2939274-2021-05638
Device Sequence Number11686179
Product Code HRS
UDI-Device Identifier10886982165848
UDI-Public(01)10886982165848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.095S
Device Catalogue Number241.095S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR